# SDR UIEA200300064

- Difficulty date: November 15, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

NR 1 GENERATOR FIELD TRIPPED CAUSING NR 2 GENERATOR TO TRIP ALSO.  CHECKED EACH GENERATOR FREQUENCY AND VOLTS NR 2 OK.  RETURNED TO NORMAL OPERATION WITH NR 3.  NR 1 FREQUENCY WAS OVER 8000 THEN TRIPPED AGAIN.  NR 1 CSD DISCONNECTED BY CHECKLIST PROCEDURES.  REMOVED AND REPLACED NR 1 CSD IAW MM 24-11-01. OPERATION CHECK NORMAL NO LEAKS FOUND IAW MM 24-20-00.  REMOVED AND REPLACED NR 1 GCU OPERATION CHECK NORMAL IAW MM 24-20-00.  REMOVED AND REPLACED NR 2 GCU OPERATION CHECK NORMAL IAW MM 24-20-00.  (M)
